# SDR SIMA200706403

- Difficulty date: March 2, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- Aircraft time: 25,473 hours, 25,622 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: AMP321893
- Condition: Broken
- Location: Rt Engine
- Part time: 25,473 hours, 25,622 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT TAIL PIPE HOT NO TEST.  REPLACED TWO BROKEN TERMINALS ON LOWER HEAT SENSOR ON TAIL PIPE IAW WIRING STANDARD PRACTICES.  OPERATIONAL CHECK GOOD IAW SAAB AMM 26-11-00.  RETURNED AIRCRAFT TO SERVICE.
